Case Reports
Journal Article
Add like
Add dislike
Add to saved papers

Use of amrinone and glucagon in a case of calcium channel blocker overdose.

Hypotension resulting from calcium channel blocker ingestion often is refractory to standard therapeutic modalities. Amrinone and glucagon have been used separately and in combination with other agents in the treatment of calcium channel blocker overdose. We report the successful use of both amrinone and glucagon in the treatment of a 30-year-old woman who ingested 3.6 g of verapamil and presented with refractory hypotension. The use of the two agents together may provide improved inotropic support with minimal increases in myocardial oxygen consumption. In this case, the combination of amrinone and glucagon was safe and effective in the management of the hemodynamic instability associated with calcium channel blocker overdose.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

Related Resources

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app